Instrumental variables regressions with uncertain exclusion restrictions: a Bayesian approach
Article first published online: 1 FEB 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 27, Issue 1, pages 108–128, January/February 2012
How to Cite
Kraay, A. (2012), Instrumental variables regressions with uncertain exclusion restrictions: a Bayesian approach. J. Appl. Econ., 27: 108–128. doi: 10.1002/jae.1148
- Issue published online: 1 FEB 2010
- Article first published online: 1 FEB 2010
- Manuscript Revised: 5 AUG 2009
- Manuscript Received: 9 FEB 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!